Alert archive / Arkansas / Flash Flood Warnings in 2011
Flash Flood Warning 123, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jul 26, 2011, 7:36 AM CDT for 4 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2011, 7:36 AM CDT (12:36 UTC)
- Expired
- Jul 26, 2011, 10:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bradley County, AR, Cleveland County, AR, Drew County, AR, Lincoln County, AR
The radar
The Little Rock radar (KLZK), 127 km from the middle of the area, began a volume at 12:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 6:54 AM CDT, 42 minutes earlier.
Area forecast discussion, Jul 26, 6:54 AM CDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 654 AM CDT TUE JUL 26 2011 .AVIATION...DISCUSSION FOR 12Z TAFS SHOWERS AND THUNDERSTORMS HAVE ERUPTED NEAR THE KLLQ TERMINAL THIS MORNING. HAVE INCLUDED PREVAILING IFR THROUGH 13Z...THOUGH CIGS AND VSBYS SHOULD BEGIN TO IMPROVE IN AT LEAST A TEMPO FASHION VERY SOON. OTRW...HAVE CONTINUED TO ONLY INCLUDE CB MENTION FOR THE AFTERNOON TAFS AT THE SRN 4 SITES...THOUGH VCTS MAY NEED TO BE ADDED IF STORM COVERAGE IS GREATER THAN EXPECTED. WINDS WILL BE LIGHT AND OF A GENERAL SERLY DIRECTION THROUGH THE PD. && .PREV DISCUSSION... /ISSUED 407 AM CDT TUE JUL 26 2011/ SHORT TERM...TODAY THROUGH FRIDAY NIGHT CONDITIONS WILL BE A LITTLE BIT HOTTER TODAY THAN YESTERDAY AS THE UPPER RIDGE STARTS TO MOVE BACK EAST TOWARDS ARKANSAS...BUT NOT TOO MUCH WARMER AS UPPER LEVEL HEIGHTS DO NOT INCREASE MUCH AT ALL. WITH LACK OF SIGNIFICANT HEIGHT RISES AND A WARM MOIST AIR MASS IN PLACE...THERE SHOULD STILL BE ENOUGH INSTABILITY PRESENT TO BREAK THE CAP AND SPARK OFF A FEW SHOWERS. ANY SHOWERS WOULD PRIMARILY BE IN THE SOUTH...WITH JUST SCATTERED CUMULUS CLOUDS EXPECTED IN THE NORTH AND NORTHEAST THIS AFTERNOON WHERE MID-LEVEL RIDGING WILL BE STRONGER. ON WEDNESDAY THE FORECAST WILL DEFINITELY BE DRY AS RIDGE AXIS WILL BE DIRECTLY OVERHEAD. THE TEMPERATURE FORECAST IS A LITTLE UNCERTAIN FOR WEDNESDAY. MOS GUIDANCE IS SPLIT BETWEEN MID 90S...AND HIGHS AROUND 100 FOR MUCH OF THE AREA. WENT ON THE WARMER SIDE GIVEN THAT WE HAVE BEEN REACHING UPPER 90S TO AROUND 100 DEGREES WITH RELATIVE EASE OF LATE. HOWEVER MODELS DEPICT A WAVE DEVELOPING ON THE GULF COAST ON WEDNESDAY...WHICH MAY KEEP THE RIDGE WEAKENED ENOUGH FOR HIGHS TO TOP OUT IN THE MID 90S. MY FORECAST MAY BE A TAD ON THE WARM SIDE FOR NOW...BUT NOT BY MUCH. SPEAKING OF THAT WAVE ON THE GULF COAST...ALL GUIDANCE BRINGS IT UP THROUGH LOUISIANA ON THURSDAY. THIS WOULD BE FAR ENOUGH NORTH TO WARRANT CHANCE POPS IN THE SOUTH ON THU AND SLIGHT CHANCE POPS AS FAR NORTH AS THE I-40 CORRIDOR. CLOUD COVER AND POTENTIAL FOR RAIN IN THE SOUTH SHOULD KEEP HIGHS LIMITED TO THE MID 90S THERE...WITH UPPER 90S POSSIBLE NORTH OF THE I-40 CORRIDOR WHERE CLOUDS/RAIN WILL BE LESS OR NON-EXISTENT. CONVECTION WITH THIS FEATURE WILL BE PRIMARILY DIURNALLY DRIVEN...BUT WILL KEEP 20-30 POPS GOING THURSDAY NIGHT AS THERE WILL LIKELY BE SOME ELEVATED CONVECTION THROUGH THE NIGHT. THIS WAVE CONTINUES NORTH INTO CENTRAL ARKANSAS ON FRIDAY FOR SOLID CHANCE POPS ACROSS THE FORECAST AREA. AGAIN...INCREASED CLOUD COVER AND RAIN CHANCES WILL MEAN HIGHS ONLY IN THE MID 90S. REGARDING HEADLINES...WILL MAINTAIN THE HEAT ADVISORY THROUGH THIS EVENING. HOWEVER...YESTERDAY ONLY A FEW SPOTS MANAGED HEAT INDICES OF 105 DEGREES. WITH TEMPERATURES EXPECTED TO BE SIMILAR OR SLIGHTLY WARMER IT SEEMS THAT IT WILL BE OK TODAY...ESPECIALLY IN THE EAST. NOT SURE ABOUT EXTENDING IT INTO WEDNESDAY. IF WIDESPREAD 105 DEGREE HEAT INDICES ARE NOT SEEN TODAY...IT WOULD BE QUESTIONABLE WHETHER IT WOULD BE NEEDED FOR WEDNESDAY. LONG TERM...SATURDAY THROUGH MONDAY NIGHT THE LATEST SUITE OF NCEP AND NON-NCEP PROGS HAVE TRENDED DRIER IN THE LONG TERM AS THE WEAKNESS IN THE UPR RIDGE IS NOT LOOKING SO WEAK AFTER ALL. THE NRN PLAINS SHRTWV THAT WAS SUPPOSED TO HELP WEAKEN THE RIDGE IS NOW FCST WEAKER AND FARTHER NORTH. THIS WILL CAUSE THE ASSOC COLD FRONT TO STALL WELL NORTH OF AR. HOWEVER...FOR THOSE CRAVING RAIN...ALL HOPE IS NOT LOST...AS VERY JUICY...HIGH PWAT AIR WILL REMAIN OVER THE STATE SAT AND THE UPR RIDGE WILL NOT FULLY REBUILD UNTIL LATE IN THE WEEKEND. THIS SHOULD ALLOW SCT AFTERNOON/EARLY EVENING DIURNAL CONVECTION TO DVLP ON SAT AND ISO DIURNAL CONVECTION ON SUN. THE EXPECTED INCREASE IN CLOUD COVER MAY KEEP HIGHS DOWN A BIT IN THE MID TO UPR 90S...THOUGH THE HUMID CONDS WILL STILL KEEP THINGS ON THE OPPRESSIVE SIDE. BY MON AND TUE OF NEXT WEEK...IF MODEL TRENDS ARE CORRECT...WE COULD SEE SOME OF THE HOTTEST TEMPS OF THE SUMMER AS H5 HEIGHTS RISE TO NEARLY 6K DM AND H85 TEMPS SOAR TO NEAR 25C. HAVE BUMPED HIGH TEMPS UP TO NEAR OR EVEN A TOUCH ABOVE 100 IN MANY AREAS...THOUGH THESE NUMBERS COULD PROVE TOO COOL IF THE CURRENT MODEL CONSENSUS SOLUTION PANS OUT. PRECIP CHCS WILL BE ON THE WANE AS THE RIDGE RE-ASSERTS ITSELF OVER THE NATURAL STATE. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 97 75 98 76 / 10 10 10 10 CAMDEN AR 98 76 100 78 / 20 10 10 10 HARRISON AR 97 75 98 75 / 10 10 10 10 HOT SPRINGS AR 98 77 100 78 / 20 10 10 10 LITTLE ROCK AR 98 77 100 78 / 10 10 10 10 MONTICELLO AR 97 75 99 77 / 20 10 10 10 MOUNT IDA AR 99 76 100 77 / 20 10 10 10 MOUNTAIN HOME AR 97 75 99 75 / 10 10 10 10 NEWPORT AR 97 76 99 76 / 10 10 10 10 PINE BLUFF AR 97 77 99 77 / 20 10 10 10 RUSSELLVILLE AR 99 76 100 77 / 10 10 10 10 SEARCY AR 97 77 99 77 / 10 10 10 10 STUTTGART AR 97 77 99 77 / 10 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && AVIATION...63
Hazardous weather outlook, Jul 26, 5:00 AM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT TUE JUL 26 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT TUE JUL 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A HEAT ADVISORY IS IN EFFECT FOR MOST OF THE AREA THROUGH TUESDAY DUE TO CONTINUED HOT AND HUMID CONDITIONS. AFTERNOON HIGH TEMPERATURES WILL BE IN THE MID 90S TO AROUND 100...AND HEAT INDEX VALUES OF AROUND 105 DEGREES ARE EXPECTED. ISOLATED TO SCATTERED THUNDERSTORMS WILL AGAIN BE SEEN ACROSS THE STATE THIS AFTERNOON. THE STORMS WILL LIKELY BE MORE ISOLATED THAN THEY HAVE BEEN THE PAST FEW DAYS. WHILE WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...A FEW STORMS COULD BECOME SEVERE. DAMAGING WINDS AND BRIEF PERIODS OF VERY HEAVY RAIN WILL BE THE GREATEST THREAT FROM ANY STRONG TO SEVERE STORMS TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE HOT AND HUMID WEATHER WILL CONTINUE WITH AFTERNOON HIGH TEMPERATURES IN THE MID 90S TO NEAR 100 INTO AT LEAST EARLY NEXT WEEK. THIS WILL CREATE CONTINUED DANGEROUS HEAT CONDITIONS WITH AFTERNOON HEAT INDEX VALUES REACHING AROUND 105 DEGREES AND ABOVE IN MANY LOCATIONS ACROSS THE STATE EACH DAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE... MAINLY IN THE AFTERNOON TO EARLY EVENING HOURS. THE BEST CHANCES FOR STORMS WILL BE FROM THURSDAY AFTERNOON THROUGH SATURDAY AFTERNOON. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ANY OF THESE STORMS COULD BECOME STRONG TO SEVERE...WITH DAMAGING WINDS THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 63
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 7:21 PM CDT | Special Weather Statement | LZK | Woodruff | 29 min |
| Jul 26, 4:21 PM CDT | Special Weather Statement | LZK | Scott | 29 min |
Nearby
Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.